UPM Institutional Repository

Items where Division is "Institute for Mathematical Research" and Year is 1993

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 2.

Chen, C.C. and Koh, K.M. and Peng, Y.H. (1993) On the higher-order edge toughness of a graph. Discrete Mathematics, 111 (1-3). pp. 113-123. ISSN 0012-365X; eISSN: 0012-365X

Taib, Bachok (1993) Penghampiran Linear dan Kuadratik untuk Kaedah Kamiran Sempadan bagi Persamaan Laplace Tiga Dimensi dengan Putaran Simetri. Pertanika Journal of Science & Technology, 1 (1). pp. 65-78. ISSN 0128-7680

This list was generated on Thu Feb 27 10:18:51 2025 +08.